Translator Disclaimer
1995 Multiple existence of periodic solutions for Liénard system
N. Hirano, W. S. Kim
Differential Integral Equations 8(7): 1805-1811 (1995).

Abstract

The existence of multiple periodic solutions of a nonlinear Lienard system is treated. The proof is based on the theory of topological degree and monotone operators.

Citation

Download Citation

N. Hirano. W. S. Kim. "Multiple existence of periodic solutions for Liénard system." Differential Integral Equations 8 (7) 1805 - 1811, 1995.

Information

Published: 1995
First available in Project Euclid: 12 May 2013

zbMATH: 0824.34041
MathSciNet: MR1347981

Subjects:
Primary: 34C25
Secondary: 34B15, 47H15

Rights: Copyright © 1995 Khayyam Publishing, Inc.

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.8 • No. 7 • 1995
Back to Top